MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC AMIA AUTOMATED PD SET WITH CASSETTE; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC AMIA AUTOMATED PD SET WITH CASSETTE; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C5479
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).D4: the lot number is unknown, therefore, only a primary di number could be provided.H11: the device was discarded and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was a hole in the amia cassette which resulted in a leak.There was solution dripping from the cycler door.This occurred during setup of the device for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
AMIA AUTOMATED PD SET WITH CASSETTE
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key25112017
Report Number2314912-2026-00278
Device Sequence Number9321875
Product Code FKX
UDI-Device Identifier00085412153186
UDI-Public0085412153186
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C5479
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMIA CYCLER
Patient SexUnknown